Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Unprotected sex. Took i-pill, had unprotected sex again, light bleeding during periods, heavy spotting. Pregnant?

hi i had unprotected sex last month n fbefore 72 hours i had an ipill(first time ever)...then before d deu date of my periods had unprotected sex my periods have started on d due date but there is very less bleeding ..n bleeding continued just for 2 days...n its more of heavy spotting...i am scared what to do?..i had one daughter who is 6 yrs old with c-section
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
The chances of pregnancy looks very remote because of two reasons.
1.. The last unprotected sex was just before your due date,which is a safe period for the sex.4 to 5 days prior to the periods and immediately after periods are termed as safe periods during which contraception takes place very rarely.
2... You had bleeding,although for small period,during your periods.
I advise you to wait and watch and wait for your due date.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor